I take lamotrigine. At doses high enough to be effective for my condition, I experience dry mucus membranes. I am 100% certain that the dryness is caused by the lamotrigine. It affects my eyes, nose, mouth, and throat. I'm pretty sure that it's affecting my lungs, too, because I'm more sensitive to environmental pollutants (like dust, mold, and chemical fumes), probably because my respiratory tissues aren't producing enough mucus for adequate protection. I also worry that it may be affecting my GI tract, because I'm more sensitive to foods (especially dairy protein and eggs). What I'd like to know is, (1) what is it about lamotrigine that stifles mucus production? and (2) are there herbs or other supplements that can increase mucus production? Thanks for your input.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?